American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Aleksandr G. Kachurovskii and Ivan V. Podvigin. Estimates of the rate of convergence in the von Neumann and Birkhoff ergodic theorems. Trans. Moscow Math. Soc. 77 (2016) 1-53.
Abstract, references, and article information   
View Article: PDF

[2] Oliver Butterley and Peyman Eslami. Exponential mixing for skew products with discontinuities. Trans. Amer. Math. Soc. 369 (2017) 783-803.
Abstract, references, and article information   
View Article: PDF

[3] W. Patrick Hooper. An infinite surface with the lattice property I: Veech groups and coding geodesics. Trans. Amer. Math. Soc. 366 (2014) 2625-2649.
Abstract, references, and article information   
View Article: PDF

[4] Omer Angel, Krzysztof Burdzy and Scott Sheffield. Deterministic approximations of random reflectors. Trans. Amer. Math. Soc. 365 (2013) 6367-6383.
Abstract, references, and article information   
View Article: PDF

[5] Michel L. Lapidus and Robert G. Niemeyer. The Current State of Fractal Billiards. Contemporary Mathematics 601 (2013) 251-288.
Book volume table of contents   
View Article: PDF

[6] Matthew Nicol and Tomas Persson. Smooth Livšic regularity for piecewise expanding maps. Proc. Amer. Math. Soc. 140 (2012) 905-914. MR 2869074.
Abstract, references, and article information   
View Article: PDF

[7] Laura DeMarco. The conformal geometry of billiards. Bull. Amer. Math. Soc. 48 (2011) 33-52. MR 2738905.
Abstract, references, and article information   
View Article: PDF

[8] Boris Gutkin. Note on converse quantum ergodicity. Proc. Amer. Math. Soc. 137 (2009) 2795-2800. MR 2497494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Luchezar Stoyanov. Scattering resonances for several small convex bodies and the Lax-Phillips conjecture. Memoirs of the AMS 199 (2009) MR 2513127.
Book volume table of contents   

[10] N. Chernov and D. Dolgopyat. Brownian Brownian motion. I. Memoirs of the AMS 198 (2009) MR 2499824.
Book volume table of contents   

[11] Billiards in an ellipse. AMS Non-Series Monographs 56 (2008) 165-178.
Book volume table of contents
View Article: PDF

[12] Cayley's theorem. AMS Non-Series Monographs 56 (2008) 135-139.
Book volume table of contents
View Article: PDF

[13] The real case of Poncelet's theorem. AMS Non-Series Monographs 56 (2008) 153-161.
Book volume table of contents
View Article: PDF

[14] The modular function. AMS Non-Series Monographs 56 (2008) 97-109.
Book volume table of contents
View Article: PDF

[15] Non-generic cases. AMS Non-Series Monographs 56 (2008) 141-151.
Book volume table of contents
View Article: PDF

[16] Conics. AMS Non-Series Monographs 56 (2008) 31-42.
Book volume table of contents
View Article: PDF

[17] Introduction. AMS Non-Series Monographs 56 (2008) 1-11.
Book volume table of contents
View Article: PDF

[18] Lifting theorems. AMS Non-Series Monographs 56 (2008) 223-227.
Book volume table of contents
View Article: PDF

[19] Basic notions of projective geometry. AMS Non-Series Monographs 56 (2008) 15-29.
Book volume table of contents
View Article: PDF

[20] Billiards and the Poncelet theorem. AMS Non-Series Monographs 56 (2008) 191-211.
Book volume table of contents
View Article: PDF

[21] Double queues. AMS Non-Series Monographs 56 (2008) 179-188.
Book volume table of contents
View Article: PDF

[22] Degenerate conics of a conic pencil. Proof of Theorem 4.9. AMS Non-Series Monographs 56 (2008) 219-221.
Book volume table of contents
View Article: PDF

[23] Riemann surfaces. AMS Non-Series Monographs 56 (2008) 61-82.
Book volume table of contents
View Article: PDF

[24] Poncelet's theorem. AMS Non-Series Monographs 56 (2008) 123-134.
Book volume table of contents
View Article: PDF

[25] Factorization of homogeneous polynomials. AMS Non-Series Monographs 56 (2008) 215-217.
Book volume table of contents
View Article: PDF

[26] Leopold Flatto. Poncelet's Theorem. AMS Non-Series Monographs 56 (2008) MR MR2465164.
Book volume table of contents   

[27] Billiards in an ellipse. Proof of Theorem 13.1. AMS Non-Series Monographs 56 (2008) 233-236.
Book volume table of contents   
View Article: PDF

[28] Proof of Theorem 11.5. AMS Non-Series Monographs 56 (2008) 229-232.
Book volume table of contents   
View Article: PDF

[29] Intersection of two conics. AMS Non-Series Monographs 56 (2008) 43-57.
Book volume table of contents   
View Article: PDF

[30] Elliptic functions. AMS Non-Series Monographs 56 (2008) 83-96.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 60 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia